As much as I can tell from the photos, this looks like heat rash or possibly a viral rash. There are plenty of summer viruses besides HIV, though. I suggest that if the rash persists for another 2 weeks, show it to a doctor. Meantime, there isn't any specific treatment you need to do.
Thank you for your reply
I showed the rash to my GP, after explaining my exposure. he diagnosed it as heat rash and gave my lipikar syndet (anti irritation cream gel for dry skin). however i am not sure that he has ever actually seen HIV rash...how can one distinguish between HIV rash and heat (or other) rashes?
It likely you have allergic contact dermatitis, caused by the polyester in the vest. Take an antihistamine such as Piriton. Use bland cleansers on the affected area and apply hydrocortizone if necessary.
Save sexual contact for someone you can trust and who's HIV status you know is negative. The fun you had has been spoiled by the worry you now feel.
Actually the rash is going away now - i showed it to a doctor at a GU clinic who was not worried about it.
Yes, you are right. Although the Dr Hook has told me that the exposure i had was not risky, the guilt feeling is another thing.
A related discussion, Chest Rash